Alabama, 2025Damaging Winds and Strong Wind in Alabama, March 4 to 5, 2025
March 4 to 5, 2025 · NWS BMX · 43 events in 21 counties and zones
A deepening occluded surface low moved from Oklahoma northeastward to Iowa on March 4, with a warm front lifting northward from the Gulf Coast through Alabama during the day. The tight pressure gradient produced gusty winds up to 40-50 mph at times, leading to numerous reports of downed trees and power lines across Central Alabama.
Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A deepening occluded surface low moved from Oklahoma northeastward to Iowa on March 4, with a warm front lifting northward from the Gulf Coast through Alabama during the day. The tight pressure gradient produced gusty winds up to 40-50 mph at times, leading to numerous reports of downed trees and power lines across Central Alabama. A few small wildfires resulted from sparking power lines. Meanwhile, an associated cold front advanced into Alabama from the west, with a line of severe thunderstorms intensifying into the late evening hours as a result of a strengthening nocturnal low level jet. The line entered west Alabama around 7 PM CST, gradually becoming better organized. In addition to numerous gradient wind damage reports ahead of the line, more reports were received of thunderstorm wind damage before the line exited into Georgia around 12:30 AM on March 5.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Mar 4, 6:35 AM CST, 5 hours 25 minutes earlier. Its key messages:
- Issued at 338 AM CST MON MAR 4 2025
- A Wind Advisory is in effect for all of Central Alabama from 12 pm this afternoon to 3 pm Wednesday. Sustained winds of 15-30 mph with gusts up to 45 mph are likely.
- There is a level 2 out of 5 risk for severe storms 5 pm this evening to around 3 am early Wednesday morning for all of Central Alabama. Threats include damaging straight-line winds and a few tornadoes.
Area forecast discussion, Mar 4, 6:35 AM CST, 5 hours 25 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
635 AM CST Tue Mar 4 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 338 AM CST MON MAR 4 2025
- A Wind Advisory is in effect for all of Central Alabama from 12
pm this afternoon to 3 pm Wednesday. Sustained winds of 15-30
mph with gusts up to 45 mph are likely.
- There is a level 2 out of 5 risk for severe storms 5 pm this evening
to around 3 am early Wednesday morning for all of Central
Alabama. Threats include damaging straight-line winds and a few
tornadoes.
&&
.SHORT TERM...
(Today through Wednesday)
Issued at 338 AM CST TUE MAR 4 2025
This AM, satellite is indicating lots of mid/upper moisture/cloud
cover across C AL. Surface high pressure is moving off of the E
Coast into the Atlantic ahead of an approaching low pressure over KS
with a front extending into OK/TX. This front is expected to swing
across the Gulf Coast States as the main low moves ENE toward the
Great Lakes by Wed morning. In the upper levels, we presently have
an upper low over KS as well with tight SW flow into AL and overall
a stacked system. The upper low should dig some and strengthen as it
swings NEWD toward the Great Lakes by Wed morning with decent
shortwave activity moving around the base swinging into AL tonight.
Low level moisture will increase today ahead of our next system.
Winds will start out from the SE this morning becoming more SRLY
during the afternoon. This will help to increase our dew points.
Pressure gradients will increase allowing for elevated winds and
gusts well ahead/outside of any approaching storms. Will continue
with a wind advisory starting at 18z today continuing through the
event. Not planning on any time changes for the advisory, but did
see guidance wind values coming in a tad higher during the advisory
time frame and have trended slightly upward from yesterday. While
higher dew points are needed to decrease the fire danger, the
increased gusty winds will work against us for any fires out there.
A lot of recovery will be needed to moisten up the column ahead of
the approaching frontal system. Much of the day should be rain free
as a result. By the middle of the afternoon, storms will be
approaching/developing in the WRN counties with the heat of the day
assisting. The front will still be off to our W in MS. The latest
guidance brings this storms associated with the system through at a
good clip and should move through a large portion (NW 2/3) of the
area by midnight and the remainder of the area by 3 am.
Severe thinking remains similar to previous runs with severe timing
starting around 5 pm in the W and ending around 3 am in the E. Only
made a slight tweak to the timing graphic to the window in the far E
to start an hour earlier ~ 10 pm to give a better buffer with
guidance hinting maybe a tad faster arrival there. We have another
high shear and low CAPE environment expected with a line of storms
to move through ahead of the front. With the fast moving nature of
this system, damaging straight line winds are a likely and the
primary threat, but will also have the threat of some tornadoes
along the line as well. In addition, a few cells may also develop
ahead of the line to watch out for severe/tornadic potential.
Although these storms will have heavy rainfall and cannot rule out
isolated flooding, the progression of the storms/line should
alleviate the threat for any widespread flooding.
Elevated winds continue behind the frontal passage into the day on
Wednesday. Will continue the wind advisory through 21z Wed to
account for this. Did add some isolated rain showers behind the
front on Wed in the N with wrap around activity possible. Any
amounts with this post frontal precip will be light. Finally, WRLY
winds behind the front will usher in cooler air. That in conjunction
with some wrap around clouds will help to keep highs down in the
NRN counties for Wed.
08
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 338 AM CST TUE MAR 4 2025
We'll see a return to drier weather for the later part of the week
as northwesterly flow builds in behind the departing upper level
trough. High pressure builds across the region through Friday
leading to a slight warming trend as we head into the weekend.
The upper level pattern transitions to a more zonal flow Saturday as
a shortwave slides through the Ohio Valley and pushes a frontal
boundary southward into Central AL by Saturday morning and
afternoon. Forcing is pretty weak with this boundary, so rain
probabilities have trended lower initially. By Saturday night,
however, a deeper trough and stronger low pressure system is
expected to move through the region. The previous frontal boundary
becomes an effective warm front. Wherever the boundary sets up will
mark determine if any thunderstorm chances. A more southerly
placement of the boundary will mean mostly rain with some elevated
thunderstorms across Central AL, while a more northerly placement
could support more instability across our southern counties.
There's far too much variability in the guidance on where this
system tracks to mention any specific severe threat at this time.
25/Owen
&&
.AVIATION...
(12Z TAFS)
Issued at 630 AM CST TUE MAR 4 2025
Some non-convective LLWS will be present to start before surface
winds kick up. Surface pressure gradients will increase ahead of a
cold front that will move through tonight into Wednesday. Winds
will pick up by mid morning along with higher gusts. Directions
will start from the SE becoming SRLY during the afternoon. MVFR
cigs/vsbys will be possible with the line of TSRA. Behind the
front tonight, winds will become WRLY. Behind the storms more N-C
LLWS is possible even though the surface will be elevated, much
higher winds will be present just aloft.
08
&&
.FIRE WEATHER...
Dry and windy conditions expected again today with a wind advisory
in effect. Sustained winds 15-25 mph with gusts up to 45 mph are
expected from noon today through 3 PM Wednesday. Moisture
increases later today ahead of an approaching cold front.
Winds shift more southwesterly to westerly tonight through
tomorrow behind the frontal boundary. Min RHs drop again Thursday
with another dry air mass building into the region.
&&
.PRELIMINARY POINT TEMPS/POPS...
Gadsden 73 48 59 31 / 10 100 20 0
Anniston 73 51 60 32 / 10 100 20 0
Birmingham 74 51 57 34 / 20 100 20 0
Tuscaloosa 76 48 58 33 / 50 100 10 0
Calera 75 52 59 35 / 20 100 10 0
Auburn 73 55 63 36 / 0 100 0 0
Montgomery 78 53 65 37 / 10 100 0 0
Troy 78 53 66 37 / 0 100 0 0
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from noon today to 3 PM CST Wednesday for the
following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-
Chambers-Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-
Etowah-Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-
Marengo-Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-
Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-
Winston.
&&
SHORT TERM...08
LONG TERM....25/Owen
AVIATION...08
Hazardous weather outlook, Mar 4, 4:15 AM CST, 7 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
415 AM CST Tue Mar 4 2025
ALZ011>015-017>050-051315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
415 AM CST Tue Mar 4 2025
This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.
.DAY ONE...Outlook through Tonight.
There is a level 2 out of 5 risk for severe storms this evening into
early Wednesday morning across all of central Alabama. Threats
include damaging straight-line winds and a few tornadoes.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Activation of storm spotters and emergency management will be needed
Tuesday evening into early Wednesday morning.
Strong Wind, Blount
- When
- March 4, 12:00 PM CST to 8:00 PM CST
- Where
- Blount forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.981, -86.567 (the zone’s center; the record gives no point)
Several trees and a few power lines were downed and at least one home was damaged in the county due to gradient winds up to 40 mph. This resulted in a couple small brush fires, one near Cleveland and one near Bangor.
Strong Wind, Cherokee
- When
- March 4, 1:00 PM CST to 10:00 PM CST
- Where
- Cherokee forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.176, -85.604 (the zone’s center; the record gives no point)
Several trees were downed across roadways in the county due to gradient winds up to 40 mph. One tree fell on power lines, causing a small grass fire.
Strong Wind, Lamar
- When
- March 4, 2:00 PM CST to 6:00 PM CST
- Where
- Lamar forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.779, -88.097 (the zone’s center; the record gives no point)
Several trees and a few power lines were downed across the county due to gradient winds generally up to 40 mph. A couple small fires started near Vernon and Malloy due to downed power lines.
Strong Wind, Marion
- When
- March 4, 2:00 PM CST to 6:00 PM CST
- Where
- Marion forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.137, -87.887 (the zone’s center; the record gives no point)
Several trees and a few power lines were downed across the county due to gradient winds generally up to 45 mph. A few small fires started in the county mainly due to downed power lines.
Strong Wind, Sumter
- When
- March 4, 2:00 PM CST to 7:00 PM CST
- Where
- Sumter forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.591, -88.199 (the zone’s center; the record gives no point)
Several trees and a few power lines were downed across the county due to gradient winds up to 40 mph. Trees on power lines started brush fires near County Road 9 near the Sumter/Choctaw county line, along County Road 1 near a power substation near Cuba, and along St. Johns Road at County Road 35 near Panola.
Strong Wind, Montgomery
- When
- March 4, 3:00 PM CST to 10:00 PM CST
- Where
- Montgomery forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.220, -86.208 (the zone’s center; the record gives no point)
Several trees were downed across the county due to gradient winds up to 45 mph.
Strong Wind, Talladega
- When
- March 4, 3:00 PM CST to 9:00 PM CST
- Where
- Talladega forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.380, -86.166 (the zone’s center; the record gives no point)
Several trees and a few power lines were downed across the county due to gradient winds up to 40 mph. Downed lines started brush fires along Dye Rd just southeast of the city of Talladega and near Cheaha Rd along the Clay County line.
Strong Wind, Tuscaloosa
- When
- March 4, 3:00 PM CST to 7:00 PM CST
- Where
- Tuscaloosa forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.290, -87.525 (the zone’s center; the record gives no point)
Several trees were downed across the county and metal roofing peeled off a church in Coaling due to gradient winds up to 40 mph.
Strong Wind, Walker
- When
- March 4, 3:00 PM CST to 8:00 PM CST
- Where
- Walker forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.803, -87.297 (the zone’s center; the record gives no point)
Numerous trees were downed across the county due to gradient winds up to 40 mph.
Strong Wind, Winston
- When
- March 4, 3:00 PM CST to 7:30 PM CST
- Where
- Winston forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.149, -87.374 (the zone’s center; the record gives no point)
Several trees and a few power lines were downed across the county due to gradient winds generally up to 45 mph. A tree fell on a house near Haleyville.
Strong Wind, Etowah
- When
- March 4, 4:00 PM CST to 9:00 PM CST
- Where
- Etowah forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.045, -86.035 (the zone’s center; the record gives no point)
Numerous trees were downed across the county due to gradient winds up to 45 mph.
Strong Wind, Jefferson
- When
- March 4, 4:00 PM CST to 9:00 PM CST
- Where
- Jefferson forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.554, -86.896 (the zone’s center; the record gives no point)
Numerous trees and a few power lines were downed across the county due to gradient winds generally up to 40 mph. A few gusts around 50 mph were recorded at times.
Strong Wind, Autauga
- When
- March 4, 5:00 PM CST to 9:00 PM CST
- Where
- Autauga forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.535, -86.643 (the zone’s center; the record gives no point)
A few trees and a couple power lines were downed in the county due to gradient winds up to 45 mph.
Strong Wind, Cherokee
- When
- March 4, 5:00 PM CST to 9:00 PM CST
- Where
- Cherokee forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.176, -85.604 (the zone’s center; the record gives no point)
Several trees were downed across the county due to gradient winds up to 40 mph.
Strong Wind, Shelby
- When
- March 4, 5:00 PM CST to 9:00 PM CST
- Where
- Shelby forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.264, -86.661 (the zone’s center; the record gives no point)
A few trees were downed across the county due to gradient winds up to 40 mph.
Strong Wind, St. Clair
- When
- March 4, 5:00 PM CST to 9:30 PM CST
- Where
- St. Clair forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.716, -86.315 (the zone’s center; the record gives no point)
A few trees and power lines were downed across the county due to gradient winds up to 40 mph. Downed lines started a brush fire just south of Ashville, and a home along a ridge top near Holly Springs sustained significant roof damage.
Strong Wind, Cleburne
- When
- March 4, 6:00 PM CST to 10:00 PM CST
- Where
- Cleburne forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.675, -85.519 (the zone’s center; the record gives no point)
Several trees were downed across the county due to gradient winds up to 40 mph.
Strong Wind, Calhoun
- When
- March 4, 7:00 PM CST to 10:00 PM CST
- Where
- Calhoun forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.771, -85.826 (the zone’s center; the record gives no point)
Several trees were downed across roadways in the county due to gradient winds up to 45 mph.
Thunderstorm Wind, Marion
- When
- March 4, 7:01 PM CST to 7:02 PM CST
- Where
- Marion County, 1.01 mi NNW of Hamilton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.144, -87.984
Trees and power lines were downed on Lakeview Dr in Hamilton, and more trees were downed along County Highway 29 just north of town.
Thunderstorm Wind, Sumter
- When
- March 4, 7:05 PM CST to 7:25 PM CST
- Where
- Sumter County, 0.21 mi NNW of Livingston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.583, -88.181
Several trees were downed across Sumter County, including in York, along McElroy Rd, on New Bethel Rd near Gainesville, and on Mundy Rd near Coatopa.
Thunderstorm Wind, Walker
- When
- March 4, 8:05 PM CST to 8:19 PM CST
- Where
- Walker County, 1.95 mi WNW of Gamble
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.889, -87.362
Trees were downed on Redmill Saragossa Rd and on Smith Lake Dam Rd north of Jasper.
Thunderstorm Wind, Walker
- When
- March 4, 8:11 PM CST to 8:26 PM CST
- Where
- Walker County, 0.69 mi NNW of Gorgas
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.659, -87.204
Trees were downed on Tutwiler Rd, on Highway 269 at Gorgas Rd, at Bryan Rd and Ball Park Rd, on Horse Creek Blvd, and on Sipsey Rd.
Thunderstorm Wind, Perry
- When
- March 4, 8:32 PM CST to 8:42 PM CST
- Where
- Perry County, 0.9 mi NE of Marion
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.640, -87.310
Multiple trees were downed with power outages around Marion and Sprott.
Thunderstorm Wind, Blount
- When
- March 4, 8:35 PM CST to 8:44 PM CST
- Where
- Blount County, 3.98 mi SW of Blount Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.890, -86.850
Trees on Interstate 65 near exit 287, resulting in a crash. Another tree was downed at Red Hill School Rd and County Highway 5.
Thunderstorm Wind, Blount
- When
- March 4, 8:48 PM CST to 9:24 PM CST
- Where
- Blount County, 1.1 mi WSW of Locust Fork
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.894, -86.638
Numerous trees and power lines were downed along roadways in the Hayden, Locust Fork, Pine Mountain, Oneonta, Blountsville, and Altoona areas.
Thunderstorm Wind, Dallas
- When
- March 4, 8:50 PM CST to 9:00 PM CST
- Where
- Dallas County, 0.69 mi N of Selma
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.410, -87.020
Multiple reports of trees down including Cecil Jackson Bypass, River Road, and County Road 304.
Thunderstorm Wind, Chilton
- When
- March 4, 9:10 PM CST to 9:45 PM CST
- Where
- Chilton County, 0.9 mi SW of Clanton Gragg Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.840, -86.630
Trees were downed across the county.
Thunderstorm Wind, Shelby
- When
- March 4, 9:11 PM CST to 9:12 PM CST
- Where
- Shelby County, 0.42 mi E of Helena
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.300, -86.843
Powerlines were downed on Helena Rd.
Thunderstorm Wind, Jefferson
- When
- March 4, 9:11 PM CST to 9:18 PM CST
- Where
- Jefferson County, 2.32 mi SE of Magella
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.442, -86.807
A large tree fell on power lines and blocked Shades Crest Rd near Erwin Cir, and large trees also fell and blocked Old Leeds Rd near Irondale. Birmingham-Shuttlesworth International Airport (KBHM) gusted to 49 mph at approximately 9:20 PM CST.
Thunderstorm Wind, Shelby
- When
- March 4, 9:26 PM CST to 9:29 PM CST
- Where
- Shelby County, 0.58 mi W of Columbiana
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 33.180, -86.610
Multiple trees down in the vicinity of Columbiana, including Kewaw Drive, Atchison Trace, Highway 47, McMahon Highlands, and Chelsea Rd.
Thunderstorm Wind, Autauga
- When
- March 4, 9:29 PM CST to 9:35 PM CST
- Where
- Autauga County, 2.65 mi NNE of White City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.686, -86.606
Trees were downed at County Road 24 and County Road 21 and near County Road 57 and County Road 40.
Thunderstorm Wind, St. Clair
- When
- March 4, 9:32 PM CST to 9:55 PM CST
- Where
- St. Clair County, 3.05 mi WNW of Margaret
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.696, -86.499
Numerous trees and power lines were downed in the Argo, Odenville, and Ashville areas. Notably, Roulain Rd near Argo was blocked by fallen trees and power lines, and Liberty Rd near Odenville was blocked by trees, with a vehicle accident occurring.
Thunderstorm Wind, Etowah
- When
- March 4, 9:38 PM CST to 9:39 PM CST
- Where
- Etowah County, 3.43 mi NE of Walnut Grove
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.105, -86.258
Tree were downed at Cove Spring Rd and Little Cove Rd and on Bristow Cove Rd.
Thunderstorm Wind, Talladega
- When
- March 4, 9:50 PM CST to 10:25 PM CST
- Where
- Talladega County, Talladega
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.430, -86.100
Multiple trees and power lines were downed across Talladega County.
Thunderstorm Wind, Montgomery
- When
- March 4, 9:55 PM CST to 10:20 PM CST
- Where
- Montgomery County, 2.71 mi WSW of Mitylene
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.360, -86.220
A few trees were downed in various locations across the county.
Thunderstorm Wind, Talladega
- When
- March 4, 10:33 PM CST to 10:35 PM CST
- Where
- Talladega County, 3.28 mi NE of Hopeful
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.499, -85.905
A concentrated area of tree and power line damage occurred near Salt Creek Falls near the Clay County line, resulting in power outages.
Thunderstorm Wind, Cherokee
- When
- March 4, 10:34 PM CST to 10:35 PM CST
- Where
- Cherokee County, 1.85 mi ENE of Leonard
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.210, -85.790
Trees were downed across County Road 70 west of Leesburg, blocking both lanes.
Thunderstorm Wind, Calhoun
- When
- March 4, 10:35 PM CST to 10:45 PM CST
- Where
- Calhoun County, 0.59 mi NNE of (Anb)anniston Calhou
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.588, -85.847
Multiple trees were downed, blocking roadways in the southern part of Calhoun County near Oxford.
Thunderstorm Wind, Calhoun
- When
- March 4, 10:38 PM CST to 10:41 PM CST
- Where
- Calhoun County, 1.16 mi NNW of Reilly Afb
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.746, -85.787
A home sustained minor roof damage in Weaver, and a tree was downed across Iron Mountain Rd.
Thunderstorm Wind, Cherokee
- When
- March 4, 10:46 PM CST to 10:55 PM CST
- Where
- Cherokee County, 1.41 mi NW of New Moon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.396, -85.536
Multiple trees were downed across northern Cherokee County, with multiple callouts to Broomtown VFD to help clear trees from roadways.
Thunderstorm Wind, Cleburne
- When
- March 4, 10:47 PM CST to 10:50 PM CST
- Where
- Cleburne County, 5.4 mi SW of Abel
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.490, -85.780
A couple trees were downed on Highway 281 near Highway 49.
Thunderstorm Wind, Cleburne
- When
- March 4, 11:14 PM CST to 11:17 PM CST
- Where
- Cleburne County, 0.85 mi SW of Muscadine
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.721, -85.391
A tree was downed at Highway 78 and County Road 49, and another tree was downed on County Road 49 near Interstate 20.
Thunderstorm Wind, Barbour
- When
- March 5, 12:45 AM CST to 12:47 AM CST
- Where
- Barbour County, 2 mi SE of Terese
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.776, -85.151
Trees and power lines were downed at the White Oak Campground and along White Oak Creek.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Winds in Mississippi, March 4, 20252 deaths · $309,000 · 78 kt wind · 42 events
- High Wind and Winter Weather in Nebraska, March 4 to 5, 20252 deaths · 61 kt wind · 33 events
- Tornadoes and Flood in Texas, March 4, 20254 injured · $15 million · EF1 · 126 events
- Tornadoes and Damaging Winds in Texas, March 4, 20253 injured · $1.1 million · EF1 · 28 events
- Tornadoes in Mississippi, March 4, 20254 injured · EF2 · 2 events
- Tornadoes and Flash Flooding in Louisiana, March 4, 2025$485,000 · EF1 · 25 events
- High Wind and Strong Wind in Tennessee, March 4 to 5, 2025$1.2 million · 57 kt wind · 23 events
- Damaging Winds in Georgia, March 4 to 5, 2025$98,000 · 59 kt wind · 71 events
- Tornadoes and Damaging Winds in Louisiana, March 4, 2025$464,000 · EF1 · 12 events
- High Wind in Kansas, March 4, 2025$507,000 · 73 kt wind · 33 events
- Tornadoes and Damaging Winds in Oklahoma, March 4, 2025$329,000 · EF1 · 14 events
- Blizzard and High Wind in Iowa, March 4 to 5, 202555 kt wind · 94 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1231145, 1231148, 1231157, 1231161, 1231194, 1231164, 1231199, 1231204, 1231207, 1231466, 1231151, 1231153, 1231146, 1231149, 1231178, 1231180, 1231150, 1231147, 1231470, 1231467, 1231468, 1231469, 1231540, 1231485, 1231538, 1231541, 1232042, 1232038, 1232043, 1232040, 1231542, 1232048, 1231543, 1232050, 1232091, 1232052, 1232080, 1232061, 1232060, 1232082, and more.